# SDR R61A201710230844

- Difficulty date: October 23, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,541 hours, 21,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT WET AREA, RT SHEAR PANEL CORRODED AT FRAMES 87 TO 88.  MX REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 53-23-10, 5142-01, AND 51-43-03.
